# SDR USAA2010101192248

- Difficulty date: October 5, 2010
- Submitted: October 11, 2010
- Operation: Air carrier
- Aircraft: N758US
- Make and model: Airbus A319-112
- Aircraft serial: 1348
- Aircraft time: 26,057 hours, 17,732 cycles
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Pin
- Part number: D3215303000400
- Part serial: 0758
- Condition: Corroded
- Location: Lt Mlg
- Part time: 26,057 hours, 17,732 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - TRIPLE GEAR CHANGE - MAJOR REPAIR - LEFT AFT PINTLE PIN HAS CORROSION PITTING ON FLANGE.  REPLACED LEFT AFT PINTLE PIN.
